The convective eigenvalues of the one–dimensional p–Laplacian as p → 1

  1. de la Calle Ysern, B. 1
  2. Sabina de Lis, J.C. 2
  3. Segura de León, S. 3
  1. 1 Universidad Politécnica de Madrid
    info

    Universidad Politécnica de Madrid

    Madrid, España

    ROR https://ror.org/03n6nwv02

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  3. 3 Universitat de València
    info

    Universitat de València

    Valencia, España

    ROR https://ror.org/043nxc105

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Ano de publicación: 2020

Volume: 484

Número: 1

Tipo: Artigo

DOI: 10.1016/J.JMAA.2019.123738 SCOPUS: 2-s2.0-85075938750 GOOGLE SCHOLAR
Fonte de datos: Scopus